PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A non-separable uniformly convex Banach space on which there are few operators

Volume 241 / 2018

H. M. Wark Studia Mathematica 241 (2018), 241-256 MSC: 46B26, 47L10. DOI: 10.4064/sm8740-5-2017 Published online: 9 November 2017

Abstract

It is shown that there exists a non-separable uniformly convex Banach space on which every bounded linear operator is the sum of a scalar multiple of the identity operator and an operator of separable range.

Authors

  • H. M. Wark9 Westwood Terrace, South Bank
    York, North Yorkshire
    England, YO23 1HJ
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image